Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 408528, 21 pages
http://dx.doi.org/10.1155/2012/408528
Research Article

MHD Mixed Convective Boundary Layer Flow of a Nanofluid through a Porous Medium due to an Exponentially Stretching Sheet

1Department of Mathematics, University of Dhaka, Dhaka 1000, Bangladesh
2Science, Engineering and Technology School, Khulna University, Khulna 9208, Bangladesh
3Division of Applied Mathematics and Computational Science, King Abdullah University of Science and Technology, Thuwal, Saudi Arabia

Received 22 May 2012; Revised 29 July 2012; Accepted 13 August 2012

Academic Editor: Ming Li

Copyright © 2012 M. Ferdows et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Ferdows, Md. Shakhaoath Khan, Md. Mahmud Alam, and Shuyu Sun, “MHD Mixed Convective Boundary Layer Flow of a Nanofluid through a Porous Medium due to an Exponentially Stretching Sheet,” Mathematical Problems in Engineering, vol. 2012, Article ID 408528, 21 pages, 2012. https://doi.org/10.1155/2012/408528.